# SDR SWAA2023021501999

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 53,206 hours, 26,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT LIGHTS AFT DOORS AND EMERGENCY EXITS ILLUMINATED. LIGHTING AT THE BINS ON FO SIDE NEAR EMERGENCY EXIT ALSO ILLUMINATED. LIGHTS STAYED ON FOR ABOUT 30 MINUTES THEN EXTINGUISHED.<[01] REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AT STA. 952 (M1672) AND REPLACED BATTERY PACK AT RH SIDE FWD OF EMERGENCY EXIT; OPS CHECK GOOD REF AMM 33-51-06.
